# SDR NSVA200600174

- Difficulty date: October 8, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N233CJ
- Make and model: Saab 340B
- Aircraft serial: 233
- Aircraft time: 27,251 hours, 31,250 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT ENGINE FIRE DETECTION DOES NOT TEST, UNLESS CONDITION LEVER IS IN MIN/MAX RANGE.  CLEANED CONNECTION ON FIRE DET UNIT, OPS CK GOOD IAW SAAB 340 AMM 26-11-00.
